# SDR ASAA2022080939455

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,980 hours, 586 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING, GOT MASTER CAUTION OVERHEAD MAINT. LIGHT. GROUNDED - YES. STATUS PG. SHOWS BLEED FAMV R MSG. WITH INBD FLT DECK EFFECT MAINT. MSG. 36-12021 ENG 2 FAMV IS NOT IN COMMANDED POSITION. ACCOMP B737-9 IFIM TASK 31-00-00-810-801. ACCOMP. IFIM TASK 36-12-00-810-802. WITH INITIAL EVALUATION ACCOMP. PNEUMATIC ENG ON SYS TEST ON #2 ENG REF B737-9 AMM 36-00-00-730-801. TEST PASSED. FAULT NO LONGER APPEARS ON STATUS PG. FAULT NO LONGER ACTIVE ON INBD FLT DECK EFFECT OR EXISTING FAULTS. MAINT. LIGHT EXTINGUISHED. NO HISTORY 30 DAYS O.K. FOR SVC.
